


default search action
"Corrigendum to: 'Linear perturbation methods for topologically consistent ..."
Xiaowen Song et al. (2004)
- Xiaowen Song

, Thomas W. Sederberg, Jianmin Zheng
, Rida T. Farouki, Joel Hass:
Corrigendum to: 'Linear perturbation methods for topologically consistent representations of free-form surface intersections': Computer Aided Geometric Design 21 (2004) 303-319. Comput. Aided Geom. Des. 21: 321 (2004)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.




Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID














